# SDR CALA2019042900664

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 82,891 hours, 20,539 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 149N716114
- Condition: Missing
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 PANEL 194FR FOUND MISSING JUST BEFOR DEPARTURE. PLACED PANEL ON CDL, CDL CARD 524810 COMPLIED WITH.
